# SDR UPS97222151

- Difficulty date: January 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N954UP
- Make and model: Boeing 727185C
- Aircraft serial: 19827
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, RT MLG WW UPPER PRESSURE WEB CRACKED AT AFT O/B CORNER AT APPROX RBL 70.  FABRICATED AND INSTALLED REPAIR IAW DHC SK-954-586 REF UPS ENRG FILE NR B727-53-1849.
